Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

A Simplified Proof of the Distributive Law of Multiplication Given in Hilbert's "The Foundations of Geometry"

William E. Roth
The American Mathematical Monthly
Vol. 23, No. 6 (Jun., 1916), pp. 202-204
DOI: 10.2307/2973409
Stable URL:
Page Count: 3

You can always find the topics here!

Topics: Parallel lines, Axioms, Geometry, Triangles, Vertices, Property lines
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails